# SDR DALA2020022701527

- Difficulty date: February 26, 2020
- Submitted: March 2, 2020
- Operation: Air carrier
- Aircraft: N548US
- Make and model: Boeing 757251
- Aircraft serial: 26495
- Aircraft time: 74,953 hours, 27,004 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5648, L/P 1506367) CORROSION OUT OF LIMITS ON LOWER SILL STA 686 TO 740 AT PASSENGER CABIN FLOOR STRUCTURE. CORRECTIVE ACTION: REPLACED PER DWG: 143N8322 REV: BG AND B757-200 SRM 51-40-02-0G, PAR 4 AND 7.
